Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2000
Number of items: 1.

2000

Schaback, Robert ; Wendland, Holger:
Adaptive greedy techniques for approximate solution of large RBF systems.
In: Numerical Algorithms. Vol. 24 (September 2000) Issue 3 . - pp. 239-254.
ISSN 1572-9265
DOI: https://doi.org/10.1023/A:1019105612985

This list was generated on Mon Apr 15 18:02:04 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/Numerical_Algorithms/XML/Numerical_Algorithms.xml